# SDR REXA2016090301677

- Difficulty date: September 3, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 18,495 hours, 18,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN ABOVE SERVICE DOOR CAME LOOSE.  R & R THE EMERGENCY LIGHT IAW AMM 33-51-13. OPS CHECKED GOOD. ACFT OK FOR SERVICE.
